On Basisity Problem in the Spaces l(A)(p) (D), 1 <= P < infinity


Gurdal M.

NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, vol.32, no.1, pp.59-64, 2011 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.1080/01630563.2010.528569
  • Title of Journal : NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION
  • Page Numbers: pp.59-64

Abstract

Let V denote a Volterra integration operator, acting in the space [image omitted] of analytic functions [image omitted] for which [image omitted] by [image omitted] Using the Duhamel product method, it is shown that for any positive integer k the sequence {(kn)!Vknf}n epsilon 0 is a basic sequence in [image omitted] equivalent to the basis [image omitted] if and only if f(0)0.